# SDR UALA2011061402935

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 56,211 hours, 21,126 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AND DESCENT THERE WAS A HEAVY MUSTY ODOR THROUGHOUT THE WHOLE AIRCRAFT.  REPLACED BOTH RECIRCULATION FILTERS PER MM.
